Geometric transitions and mixed Hodge structures

Duiliu Emanuel Diaconescu, Ron Donagi, Tony Pantev

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We formulate and prove a B-model disc level large N duality result for general conifold transitions between compact Calabi-Yau spaces using degenerations of Hodge structures.

Original languageEnglish (US)
Pages (from-to)65-89
Number of pages25
JournalAdvances in Theoretical and Mathematical Physics
Volume11
Issue number1
DOIs
StatePublished - 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Geometric transitions and mixed Hodge structures'. Together they form a unique fingerprint.

Cite this